MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC MEMORY HARD WIRE BASKET; DISLODGER, STONE, BASKET, URETERAL, METAL

WILSON-COOK MEDICAL INC MEMORY HARD WIRE BASKET; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number G22002
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation evaluation: the product said to be involved was returned in a white plastic bag.Provided with the return was an open pouch from the lot number provided in the report.The label matches the product returned.Our laboratory evaluation of the product said to be involved confirmed the report.The device was returned with the basket fully advanced.The basket was able to be fully advanced/retracted with some resistance and the basket was fully formed.Buckling of the proximal catheter was observed 18.4cm to 19.3cm distal to the handle.The clear tubing remains in a fixed position during advancement and retraction with the buckled portion slight compressing during retraction.Small indentations were noted at the distal end of the catheter.During our laboratory analysis, the basket was advanced through a duodenoscope.The duodenoscope has an accessory channel that is 4.2 mm in diameter.The basket was able to be advanced/retracted with slight resistance due to friction as the drive wire passes through the buckled portion.The report is considered confirmed based on the condition of the returned device as the buckled catheter aligns with the user's description of the difficulties encountered.No other anomalies were detected with the device.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our evaluation of the product said to be involved confirmed the report based upon the condition of the returned device.A definitive cause for this observation could not be determined because the actual use conditions could not be duplicated in the laboratory setting.Due to a variety of clinical conditions such as patient anatomy, endoscope position or progression of disease state, we could not reproduce the actual conditions of product usage during our laboratory analysis.This limits our ability to conclusively determine a cause.The instructions for use states: "after confirming desired position of basket sheath relative to target, advance basket out of sheath by pushing forward on handle." the instructions for use also indicates: "advance device through channel in short increments until basket sheath exits endoscope." basket deployment difficulties and buckling/breaking of the device can occur if the device experiences excessive pressure.Indentations at the distal end of the catheter are indicative of potential application of pressure on the catheter.Resistance in basket movement and bends in the catheter can occur if the elevator of the endoscope is used to deflect the device at a sharp angle.Prior to distribution, all memory hard wire baskets are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.This observation occurred prior to use.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.
 
Event or Problem Description
During an endoscopic retrograde cholangiopancreatography, the physician selected a cook memory hard wire basket.It was reported that the user opened the package and discovered that the [basket] retraction into the sheath was difficult.With slightly additional force, the sheath kinked.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
MEMORY HARD WIRE BASKET
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston salem, NC 27105
3367440157
MDR Report Key23553857
Report Number1037905-2025-00776
Device Sequence Number9719109
Product Code FFL
UDI-Device Identifier00827002220027
UDI-Public(01)00827002220027(17)280617(10)W4948597
Combination Product (Y/N)N
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG22002
Device Catalogue NumberMWB-2X4
Device Lot NumberW4948597
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight55 KG